# SDR AALA20160209006

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 88,170 hours, 40,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FWD LOWER STOP PAD FITTING CRACKED.  INSTALLED NEW STOP PAD FITTING CDK2345-3 IAW SRM 51-30-05.  ACFT IN BASE MX.
